# SDR UPS98225556

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON WEB OF AFT LT CORNER OF LOWER FORWARD NOSE CUTOUT, BS 220 APPROX, WL 156 APPROX.  WEB REPLACED IAW SRM 57-30-2.
